See Alike in...

Alike App

Browser

BigT

647d

I have fear of my meds Sometimes they make me feel awful and I don't take them sometimes and that concerns me is there some that I can talk to that have the same fears as I do?

    • meold

      647d

      I take a lot of meds. I always ask the doctor to tell me about the medication when it is prescribed. Then I know what to watch for. If I notice anything unusual I tell the doctor ASAP. I have also found that my pharmacist is an excellent resource about which meds interact well with each other. Often my pharmacist tells me things that my doctor doesn't. Just try it for a few days and report anything strange. Communication is a major key. Educate yourself. Hope that helps.

    • MiniSchnauzerMom

      647d

      I have the same fear, you're not alone. I've had a lot of med changes over the years. It can be terrifying just to think about, but it does get better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion